# SDR DL72L982579

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG SUPPORT BEAM HOLES CORRODED.  REAMED HOLES.  BHEC INSP HOLES.  TURNED AND TREATED BUSHINGS PER SRM 57-40.  TREATED BORES.  INSTALLED BUSHINGS.  ROTO PEEN AREAS PER ERA 332561-14.  TREATED AND PAINTED PER ERA 332561-14.  SEALED ENDS OF BUSHINGS PER ERA 332561-14.
